# SDR SWAA2022021617405

- Difficulty date: July 25, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 232 DF HAS A GOUGE ON UPPER SURFACE / REPAIRED A GOUGE ON UPPER SURFACE OF CABIN FLOORBOARD 232DF IAW B737 SRM 53-00-50-2R-2
